Doxytet Antibiotic Green Capsule

1 Reply Updated



Conversation Starter

shirles Says:
via mobile

Hi. I went to clinic on monday for my papsmear for the first time and during that course the nurse discovered that I have a lot of discharge, so she prescribed green doxytet capsules. As I continued to take them I noticed a few side effects: tiredness, loss of appetite, and de thick discharge in de mornings. On the 4th day I used it I couldn't sleep at night. I felt in my chest a kind of pain as if I had swallowed something hard and in the morning I couldn't swallow or even drink tea as it felt like I had inflammation till now in the afternoon. My question is, should I continue with the medication or not? Please help.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Those can be normal side effects of this medication, but it never hurts to consult a doctor or nurse to be sure. Other side effects, as reported by the NIH, may possibly include nausea, dizziness, and diarrhea.

Has there been any improvement, yet? Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Green Antibiotic Capsule
i have a vaginal infection does the green an white antibiotic capsule good for it ## Can you please be more specific? Wh... 1 reply
doxytet green capsule side effects
Before I started taking doxytet I had a smelly discharge. After I started taking it my vagina had a burning sensation an... 2 replies
Doxytet green capsules
I want to know what will happen if i drink doxytet that has expired? ## Hello, Angie! How are you? It does not become da... 2 replies
what is doxytet the green capsule for?
I had some pains in my belly button, sometimes discover that I have a brown smelly discharge and pains (similar to perio... 30 replies
was taking Doxytet green capsules then metronida 400mg
I was given doxytet green capsules then adco metronida 2 days after completing the treatment I notice a white toilet pap... 1 reply
what are the side effect doxytet green capsule
Hi I've been taking Doxytet and bio-metronidazole and Flucloxscillin for three days now and i have noticed that i st... 4 replies
capsule red antibiotic
what is it b33147 aree stamped on the capsule made me sick to my stomach ## It is actually 9 33147, this capsule contain... 1 reply
Antibiotic Red Capsule 3147 Teva
I was given about 6 of them by a friend for an absess on my arm. Is it safe to take them for an absess? Will it help hea... 2 replies
Antibiotic Red Capsule
Red Capsule has Ranbaxy printed on it, but package says AMX-500 and Amoxicillin Caosules IP ## Ranbaxy is actually just ... 1 reply
Sig Doxytet antibiotic
Is prolonged menstruation a side effect of Doxytet antibiotics? I have been prescribed this tablet nearly a month ago an... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 January 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA